You could probably quit without too much pain...
You have quite a tolerance for opiates. To take 60mg Oxy at one time and not build up?
Anyways, for you, just quit, and don't look back.
PS, it's hard to tell if you will get really sick. I doubt it. You might go through some slight withdrawal. You weren't taking that long.
What do you mean "build up"....take more? ......If that's the case, it's probably because of my recovery history, these pills scare me...... 60 mgs get me very high.
If 60 mgs is getting you "very high" your not to bad, that's a pretty low dose
You really really should just stop before it gets worse. Believe me you don't what to go down that roller coaster ride. The opiate high is not worth it. I'm 46 day clean after 2 1/2yr down that dark lonely road. Please don't do it, just flush me and get on with your life because those pills can take your life the way you know it away from you.
Here if you need me.